Alert archive / Utah / Wind Advisories in 2013

Wind Advisory 5, NWS Salt Lake City, UT

April 22, 2013

NWS Salt Lake City, UT issued this wind advisory at Apr 22, 2013, 2:34 PM MDT. It took effect at Apr 22, 2013, 8:00 PM MDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2013, 2:34 PM MDT (20:34 UTC)
In effect from
Apr 22, 2013, 8:00 PM MDT
Expired
Apr 23, 2013, 10:00 AM MDT
In force
14 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WWUS75 KSLC 222034
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
234 PM MDT MON APR 22 2013

UTZ001>005-230600-
/O.NEW.KSLC.HZ.W.0003.130423T0500Z-130423T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO...
NEPHI...WENDOVER...SNOWVILLE
234 PM MDT MON APR 22 2013

...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM MDT TUESDAY. 

* AFFECTED AREA: THE CACHE VALLEY...THE GREAT SALT LAKE DESERT AND
  MOUNTAINS...THE NORTHERN WASATCH FRONT AS WELL AS OUTLYING AREAS
  OF THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH
  FRONT. 

* TEMPERATURES: LOW TEMPERATURES WILL REACH THE MID TO UPPER 20S
  IN MUCH OF THE WARNED AREA.

* IMPACTS: TEMPERATURES FALLING INTO THE 20S MAY KILL SENSITIVE
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE
  VEGETATION INDOORS TONIGHT INTO TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

UTZ019-230600-
/O.NEW.KSLC.WI.Y.0005.130423T0200Z-130423T1600Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
234 PM MDT MON APR 22 2013

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT
TUESDAY. 

* AFFECTED AREA: UTAHS DIXIE AND ZION NATIONAL PARK...PARTICULARLY
  IN AREAS DOWNWIND OF NORTH TO SOUTH ORIENTED CANYONS.

* WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50
  MPH.

* TIMING: STRONG AND GUSTY WINDS WILL DEVELOP THIS EVENING ACROSS
  UTAHS DIXIE PARTICULARLY IN AREAS DOWNWIND OF NORTH TO SOUTH
  ORIENTED CANYONS. WINDS WILL CONTINUE INTO TUESDAY MORNING
  BEFORE DIMINISHING.

* IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULT TRAVEL
  CONDITIONS DUE TO CROSSWINDS...PARTICULARLY ON EAST TO WEST
  RUNNING ROADWAYS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
3 follow-up statements
546 
WWUS75 KSLC 230334
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
934 PM MDT MON APR 22 2013

UTZ001>005-231500-
/O.CON.KSLC.HZ.W.0003.130423T0500Z-130423T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO...
NEPHI...WENDOVER...SNOWVILLE
934 PM MDT MON APR 22 2013

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY. 

* AFFECTED AREA: THE CACHE VALLEY...THE GREAT SALT LAKE DESERT 
  AND MOUNTAINS...THE NORTHERN WASATCH FRONT AS WELL AS OUTLYING 
  AREAS OF THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN 
  WASATCH FRONT. 

* TEMPERATURES: LOW TEMPERATURES WILL REACH THE MID TO UPPER 
  20S IN MUCH OF THE WARNED AREA. 

* IMPACTS: TEMPERATURES FALLING INTO THE 20S MAY KILL SENSITIVE 
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE 
  VEGETATION INDOORS TONIGHT INTO TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

UTZ019-231500-
/O.CON.KSLC.WI.Y.0005.000000T0000Z-130423T1600Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
934 PM MDT MON APR 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT TUESDAY. 

* AFFECTED AREA: UTAHS DIXIE AND ZION NATIONAL PARK... 
  PARTICULARLY IN AREAS DOWNWIND OF NORTH TO SOUTH ORIENTED 
  CANYONS. 

* WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO
  50 MPH. 

* TIMING: STRONG AND GUSTY WINDS WILL DEVELOP THIS EVENING 
  ACROSS UTAHS DIXIE PARTICULARLY IN AREAS DOWNWIND OF NORTH TO 
  SOUTH ORIENTED CANYONS. WINDS WILL CONTINUE INTO TUESDAY 
  MORNING BEFORE DIMINISHING.

* IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULT 
  TRAVEL CONDITIONS DUE TO CROSSWINDS...PARTICULARLY ON EAST 
  TO WEST RUNNING ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
584 
WWUS75 KSLC 231504
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
904 AM MDT TUE APR 23 2013

UTZ001>005-231615-
/O.EXP.KSLC.HZ.W.0003.000000T0000Z-130423T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO...
NEPHI...WENDOVER...SNOWVILLE
904 AM MDT TUE APR 23 2013

...HARD FREEZE WARNING HAS EXPIRED...

THE HARD FREEZE WARNING IS NO LONGER IN EFFECT. 

ALTHOUGH LOCALIZED AREAS IN THE CACHE VALLEY REMAIN BELOW FREEZING
AS OF 9AM MDT...HARD FREEZE CONDITIONS HAVE ENDED.

$$

UTZ019-231615-
/O.CON.KSLC.WI.Y.0005.000000T0000Z-130423T1600Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
904 AM MDT TUE APR 23 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING. 

* AFFECTED AREA: UTAHS DIXIE AND ZION NATIONAL PARK... 
  PARTICULARLY IN AREAS DOWNWIND OF NORTH TO SOUTH ORIENTED 
  CANYONS. 

* WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 
  50 MPH.

* TIMING: WINDS WILL REMAIN LOCALLY STRONG AND GUSTY THROUGH MID
  MORNING BEFORE GRADUALLY DISSIPATING THROUGH MIDDAY.

* IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULT 
  TRAVEL CONDITIONS DUE TO CROSSWINDS...PARTICULARLY ON EAST 
  TO WEST RUNNING ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
215 
WWUS75 KSLC 231559
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
959 AM MDT TUE APR 23 2013


UTZ019-231700-
/O.EXP.KSLC.WI.Y.0005.000000T0000Z-130423T1600Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
959 AM MDT TUE APR 23 2013

...WIND ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING. 

STRONG AND GUSTY NORTHERLY WINDS PEAKED EARLIER THIS MORNING AND
ARE DIMINISHING ACROSS UTAHS DIXIE. LOCALLY STRONG AND GUSTY
CONDITIONS REMAIN POSSIBLE NEAR THE GAPS WITH GUSTS POSSIBLY
REACHING AS HIGH AS 45 MPH INTO THE EARLY AFTERNOON HOURS...BUT
IMPACTS ARE EXPECTED TO BE MINIMAL.



$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 22, 9:34 AM MDT, 5 hours earlier.

Area forecast discussion, Apr 22, 9:34 AM MDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
934 AM MDT MON APR 22 2013

.SYNOPSIS...A COLD FRONT WILL MOVE SOUTH ACROSS UTAH TODAY WITH A
COLD AIRMASS REMAINING IN PLACE THROUGH WEDNESDAY. A SLOW WARMING
TREND IN NORTHWEST FLOW WILL FOLLOW FOR THURSDAY THROUGH SATURDAY.

&&

.DISCUSSION...A FEW SHOWERS ARE ONGOING ACROSS PORTIONS OF
NORTHEASTERN UTAH THIS MORNING. THESE SHOWERS SHOULD CONTINUE AND
EVEN INCREASE IN COVERAGE THIS AFTERNOON AS THE COLD POOL
ASSOCIATED WITH A RELATIVELY STRONG TROUGH MOVING ACROSS THE
CENTRAL PORTION OF THE COUNTRY STARTS TO PULL AWAY FROM THE
REGION. CURRENT POPS HANDLE THIS WELL...SO NO UPDATES ARE
ANTICIPATED. EXPECT ANY ACCUMULATIONS TO REMAIN BELOW 1 INCH IN
THE MOUNTAINS.

TWO MAIN ISSUES ARE ONGOING IN THE SHORT TERM PORTION OF THE
FORECAST. FIRST...WILL BE THE POTENTIAL FOR A GAP WIND EVENT
ACROSS WASHINGTON COUNTY THIS EVENING INTO TUESDAY MORNING. A DRY
COLD FRONT WILL PUSH ACROSS THE STATE TODAY. AS THIS COLD FRONT
APPROACHES WASHINGTON COUNTY...IT WILL HELP TO INCREASE THE
PRESSURE GRADIENT ACROSS SOUTHWESTERN UTAH. LIMITING FACTORS FOR
THIS EVENT WILL BE MIDLEVEL WESTERLY FLOW AND SOMEWHAT WEAK COLD
AIR ADVECTION. WILL WAIT FOR THE REMAINDER OF THE 12Z MODELS
BEFORE MAKING ANY DECISIONS...BUT INITIAL REVIEW OF THE 12Z NAM
AND LOCAL STUDY INFORMATION LEAN TOWARD AN ADVISORY EVENT FOR THIS
AREA. WILL LIKELY ISSUE A WIND ADVISORY WITH THE AFTERNOON
PACKAGE.

THE SECOND MAIN ISSUE WILL BE THE POTENTIAL FOR HARD FREEZE
CONDITIONS ACROSS NORTHERN UTAH TONIGHT. CURRENT FORECAST CALLS
FOR TEMPERATURES NEAR TO BELOW 28F OVERNIGHT ACROSS AREAS NORTH OF
OGDEN...THE CACHE VALLEY AND OUTLYING AREAS OF THE SALT LAKE AND
UTAH VALLEYS. WILL LIKELY NEED TO ISSUE A HARD FREEZE WARNING FOR
THESE LOCATIONS WITH THE AFTERNOON PACKAGE...BARRING ANY MODEL
CHANGES. ANY SENSITIVE VEGETATION IN THESE AREAS SHOULD BE COVERED
OR BROUGHT INDOORS IF POSSIBLE TONIGHT. APRIL 23RD IS THE AVERAGE
DATE OF LAST FREEZE DURING THE SPRING FOR SALT LAKE CITY...SO
THESE COLD TEMPERATURES ARENT FAR OUTSIDE THE RANGE OF NORMAL.

NORTHWEST FLOW REMAINS IN PLACE ACROSS THE AREA THROUGH MIDWEEK.
THIS WILL KEEP TEMPERATURES BELOW NORMAL THROUGH AT LEAST
WEDNESDAY. MODEL TO MODEL AND RUN TO RUN CONSISTENCY FALL TO BELOW
NORMAL LEVELS BEYOND THIS PERIOD...WITH MODELS COMPLETELY OUT OF
PHASE BY THE END OF THE FORECAST. NEEDLESS TO SAY...CONFIDENCE IN
THE EXTENDED IS LOW.

THE REMAINDER OF THE FORECAST IS ON TRACK...SO NO UPDATES ARE
NEEDED AT THIS POINT.

&&

.AVIATION...NORTHWEST WINDS AT THE SLC TERMINAL WILL INCREASE
THROUGH MIDDAY THEN TEND TO HOLD STEADY OR GRADUALLY DECREASE
THROUGH THE AFTERNOON. THERE IS A 20 PERCENT CHANCE OF SHOWERS AT
THE SLC TERMINAL THROUGH ABOUT 20Z. CIGS SHOULD LIFT OVER 7K FT AGL
AFTER 22Z...BUT THERE IS A 30 PERCENT CHANCE THAT CIGS WILL NOT LIFT
ABOVE 7K FT AGL UNTIL AFTER 01Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

KRUSE/STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Apr 22, 6:18 AM MDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
618 AM MDT MON APR 22 2013

UTZ001>016-019>021-517-518-WYZ021-231200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
618 AM MDT MON APR 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP SOUTH THROUGH MOST OF THE OUTLOOK AREA
TODAY. SCATTERED MOUNTAIN SNOW SHOWERS ARE EXPECTED ACROSS THE
NORTH BUT WILL BRING LITTLE IF ANY ACCUMULATION.

LOCALLY WINDY CONDITIONS WILL DEVELOP BEHIND THE FRONT AS IT
CROSSES THE AREA. WINDS COULD BECOME STRONG ACROSS PORTIONS OF
WASHINGTON COUNTY AS THE FRONT CROSSES FAR SOUTHERN UTAH TONIGHT.

THE COLD AIRMASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP
BELOW FREEZING ACROSS MUCH OF THE AREA TONIGHT. A HARD FREEZE IS
POSSIBLE IN SOME OF THE NORMALLY COLDER SPOTS IN THE WASATCH FRONT
AND CACHE VALLEYS AS WELL AS ACROSS THE NORTHWEST DESERTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COLD AIRMASS WILL CONTINUE TO BRING THE THREAT OF A HARD
FREEZE EARLY TUESDAY TO SOME OF THE NORMALLY COLDER SPOTS IN THE
WASATCH FRONT AND CACHE VALLEYS AS WELL AS ACROSS THE NORTHWEST
DESERTS.

STRONG WINDS WILL ALSO CONTINUE ACROSS PORTIONS OF WASHINGTON
COUNTY THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:34 PM MDTHard Freeze WarningSLC18 hr

Nearby

Wind Advisories in Utah, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.